MathSciNet Relay Station
MathSciNet bibliographic data
MR1639388 57R77 (14M25)
Bukhshtaber, V. M.; Raĭ, N. Toric manifolds and complex cobordisms. (Russian) Uspekhi Mat. Nauk 53 (1998), no. 2(320), 139--140; translation in Russian Math. Surveys 53 (1998), no. 2, 371–373
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement